Regular strength pain reliever and fever reducer for adults. For the temporary relief of headache, toothache, pain and fever of colds, minor pain of arthritis, muscle pain, and menstrual pain. Instructions Take this medication with a full glass of water. Taking aspirin with food or milk can lessen stomach upset. Do not crush, chew, break, or open an enteric-coated or extended-release pill. Swallow the pill whole. Active Ingredient: Aspirin 325 mg.
Click Image to Browse Print Catalog Page:
Health & Nutrition Care & Routine First Aid & Health Supplies Bandages Wound Care - 922-10880 - Norwich Aspirin 325 Mg (100/btl)
100% Satisfaction Guarantee: At Mansion Schools, we want to be sure that the item you choose is the right one for you. Within 30 days of delivery of your order, you may return any merchandise purchased from Mansion Schools in its original condition with your email order confirmation or packing slip. Restocking fees may apply. On items over $275 shipping within the US, we will even arrange free pick up or pay for returns shipping.